# SDR N6WA20130102002

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 25,906 hours, 18,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT AT ROW 9 INOPERATIVE.
